# SDR RAAA00B1016

- Difficulty date: April 30, 2000
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Aircraft time: 59,557 hours, 41,444 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND SEAT TRACK LUG BROKEN.  REPLACED SEAT TRACK BS 340 - 480 IAW 51-10-1, 51-30-2.
